Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TamaDrummer

Did your red marks look worse during Accutane?

Recommended Posts

Yes or no answer. Also, if they did appear more inflamed during treatment, did they calm down and fade more when treatment ended?

Edited by TamaDrummer

Share this post


Link to post
Share on other sites

I had relatively bad redness on my neck and cystic acne there on the sides before starting accutane 80mg.. During accutane it didn't make the redness worse, if anything the redness got better while I was on accutane.. Especially by month 4 it started to improve.

Then after I finished my 5th month and stopped taking accutane thats when the results really started to unfold.. After I had finished. So yes, my redness faded a lot after I completed treatment.

Currently all my cystic acne that was on the sides of my neck is gone.. And all that I am left with is a light pink patch in a few places that fades even more by the month on its own.. And I haven't even taken any topical creams or anything like apple cider vinegar to help it.

The hyper-pigmented spots where I had my largest cysts don't really bother me, its really only noticeable if the light hits at a certain angle and you're right up close to me, haha.

If I went on a second course of accutane, it would likely help me even more by speeding up the evening of my skin tone there.. But I'm a uni student and I don't want to have to go through being on Tane again during the school year.. I was on a large dose and it made me realllyyy drowsy.. Even if I got 12 hours of sleep I'd still feel tired.. So I'm definitely not going on that now as classes are starting pretty quick. Maybe in the summer next year I will consider it.. But for now I'm just going to stick with creams and ACV to help.

Also.. While you're on accutane do NOT use any sort of acne creams or anything like that.. Just let the Tane do its job. Any sort of extra stuff on your skin will just clog your pores and cause chaos to ensue.

Edited by Jxr

Share this post


Link to post
Share on other sites

Thanks. I am wondering because mine are often still very inflamed, and show little to no improvement most days. But my dermatologist said that they actually will get more red during treatment, and after treatment stops they will fade, so I'm corroborating that.

Share this post


Link to post
Share on other sites

just counted and i have about 60 small pih marks on my forehead alone... someone please tell me they fade faster once im done tane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×